# SDR SWAA2022031117982

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL SUPPORT ANGLE IS CRACKED AT R/H ORSS272 / REMOVED SEAL SUPPORT ANGLE DUE TO CRACK; REMOVED SEAL RETAINER DUE TO OBLONG HOLES. REPLACED SEAL SUPPORT ANGLE & SEAL RETAINER W/NEW IAW B737 SRM 51-40-02-0G-0.
